MathSciNet Relay Station
MathSciNet bibliographic data
MR1787411 (2001h:92007) 92B20 (34C60 37N25 92D40 92E20 94C05)
Edwards, R. Analysis of continuous-time switching networks. Phys. D 146 (2000), no. 1-4, 165–199.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement